Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 76, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 26, 2013, 3:56 PM EST. It took effect at Nov 27, 2013, 1:00 AM EST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 3:56 PM EST (20:56 UTC)
- In effect from
- Nov 27, 2013, 1:00 AM EST
- Expired
- Nov 28, 2013, 3:27 PM EST
- In force
- 38 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
821 WHUS71 KCLE 262056 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 PM EST TUE NOV 26 2013 LEZ142>146-270500- /O.NEW.KCLE.SC.Y.0076.131127T0600Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 356 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO NEAR 30 KNOTS ON WEDNESDAY MORNING. WAVES WILL INCREASE ON WEDNESDAY REACHING 8 TO 11 FEET BY LATE IN THE DAY. WINDS AND WAVES WILL DECREASE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-270500- /O.NEW.KCLE.SC.Y.0076.131127T0900Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 356 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND INCREASE TO NEAR 30 KNOTS ON WEDNESDAY. WAVES WILL INCREASE THROUGH THE DAY AND REACH 8 TO 11 FEET ON WEDNESDAY NIGHT. WINDS AND WAVES WILL DECREASE THROUGH THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
225 WHUS71 KCLE 270213 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 PM EST TUE NOV 26 2013 LEZ142>146-271015- /O.CON.KCLE.SC.Y.0076.131127T0600Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 913 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO NEAR 30 KNOTS WEDNESDAY MORNING. WAVES WILL INCREASE WEDNESDAY REACHING 8 TO 11 FEET BY LATE IN THE DAY. WINDS AND WAVES WILL DECREASE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-271015- /O.CON.KCLE.SC.Y.0076.131127T0900Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND INCREASE TO NEAR 30 KNOTS WEDNESDAY. WAVES WILL INCREASE THROUGH THE DAY AND REACH 8 TO 11 FEET WEDNESDAY NIGHT. WINDS AND WAVES WILL DECREASE THROUGH THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
948 WHUS71 KCLE 270828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EST WED NOV 27 2013 LEZ142>146-271630- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 328 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS TODAY AND CONTINUE TONIGHT. WINDS WILL THEN DECREASE TO 10 TO 20 KNOTS ON THURSDAY MORNING AND TO 5 TO 15 KNOTS WHILE BECOMING SOUTHWEST. WAVES 7 TO 10 FEET WILL SUBSIDE TO 5 TO 8 FEET TODAY AND TO 1 TO 3 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-271630- /O.CON.KCLE.SC.Y.0076.131127T0900Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 328 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS TODAY AND TONIGHT WILL DIMINISH TO 10 TO 20 KNOTS ON THURSDAY. WAVES OF 7 TO 11 FEET TODAY AND TONIGHT WILL SUBSIDE TO 3 TO 5 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
650 WHUS71 KCLE 271510 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 AM EST WED NOV 27 2013 LEZ142>146-272315- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1010 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS TODAY AND CONTINUE TONIGHT. WINDS WILL THEN DECREASE TO 10 TO 20 KNOTS ON THURSDAY MORNING. WAVES 7 TO 10 FEET WILL SUBSIDE TO 5 TO 8 FEET TODAY AND TO 1 TO 3 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-272315- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1010 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS ON LATE THURSDAY. WAVES OF 8 TO 11 FEET TODAY AND TONIGHT WILL SUBSIDE TO 3 TO 5 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
108 WHUS71 KCLE 272057 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EST WED NOV 27 2013 LEZ142>146-280500- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 357 PM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT THEN BACK TO WESTERLY AND DECREASE TO 10 TO 20 KNOTS ON THURSDAY. WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 2 TO 4 FEET ON THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-280500- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 357 PM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS LATE TONIGHT...THEN BACK TO THE WEST AT 15 TO 20 KNOTS ON THURSDAY. WAVES OF 8 TO 11 FEET TODAY AND TONIGHT WILL SUBSIDE TO 3 TO 5 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
790 WHUS71 KCLE 280326 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1026 PM EST WED NOV 27 2013 LEZ142>146-281130- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1026 PM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT THEN BACK TO WESTERLY AND DECREASE TO 10 TO 20 KNOTS THURSDAY. WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 2 TO 4 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-281130- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1026 PM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WILL BACK TO THE WEST AT 15 TO 20 KNOTS THURSDAY. WAVES OF 8 TO 11 FEET TODAY AND TONIGHT WILL SUBSIDE TO 3 TO 5 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
197 WHUS71 KCLE 280819 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 AM EST THU NOV 28 2013 LEZ142>146-281500- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 319 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS EARLY THIS MORNING WILL BACK TO WESTERLY AND DECREASE TO 10 TO 20 KNOTS BY MIDDAY. WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-281700- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WILL BACK TO THE WEST DIMINISH TO 10 TO 20 KNOTS BY THIS AFTERNOON. WAVES OF 5 TO 7 FEET TODAY WILL SUBSIDE TO 2 TO 4 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
684 WHUS71 KCLE 281524 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EST THU NOV 28 2013 LEZ142>146-281630- /O.EXP.KCLE.SC.Y.0076.000000T0000Z-131128T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1024 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ147>149-282100- /O.CON.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST 5 TO 15 KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
863 WHUS71 KCLE 282027 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST THU NOV 28 2013 LEZ147>149-282130- /O.CAN.KCLE.SC.Y.0076.000000T0000Z-131128T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. THE WINDS WILL BE SOUTH AT 5 TO 15 KNOTS THIS EVENING AND THEN NORTHWEST LATE TONIGHT. WAVES WILL BE 1 TO 3 FEET. $$ KIELTYKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 3:42 PM EST, 14 minutes earlier.
Area forecast discussion, Nov 26, 3:42 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EST TUE NOV 26 2013
.SYNOPSIS...
LOW PRESSURE OVER EASTERN ONTARIO WILL MERGE WITH LOW PRESSURE
MOVING UP THE EAST COAST LATER TONIGHT AND WEDNESDAY. A COLD FRONT FROM
THE FIRST LOW WILL MOVE ACROSS THE LOCAL AREA THIS EVENING. HIGH
PRESSURE OVER THE MISSISSIPPI VALLEY LATE WEDNESDAY WILL MOVE UP
THE OHIO VALLEY THURSDAY AND INTO MAINE FOR SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SNOW IS FINALLY SPREADING ACROSS THE AREA WITH MODERATE SNOW NOW AT
KERI WITH BANDING EVIDENT ON RADAR. HAVE NOT MADE ANY CHANGES TO THE
AREAL OUTLINE OF THE WARNING AND ADVISORY BUT HAVE TRIMMED THE
ENDING TIMES BACK. AS WAS EARLIER FEARED...IT APPEARS THE HEAVY
SNOW THREAT HAS SHIFTED EAST SLIGHTLY. FOR THE MOST PART HAVE
BACKED OFF ON TOTAL ACCUMS FROM MORNING PACKAGE. THE NEW GUIDANCE
COMING IN SUGGESTS THAT AREAS WEST OF I-71 SHOULD BE MAINLY DRY
AFTER 06Z. THIS MAY BE A LITTLE OVERDONE BUT CERTAINLY THE BRUNT
OF THE SYNOPTIC SNOW WILL BE DONE BY MORNING. EVENING CREW WILL
HAVE TO WATCH FOR SOME CSI BANDING. IF THAT OCCURS ACCUMS ACROSS
NW PA MAY HAVE TO COME BACK UP. AS IT STANDS...MINIMAL WARNING
AMOUNTS ARE ANTICIPATED BY MORNING. THERE WILL BE A SHARP CUTOFF
TO THE SNOW ON THE WESTERN EDGE. REALLY NOT SURE WHERE THIS WILL
BE SO HAVE BROAD BRUSHED THE AREAS WEST OF THE ADVISORY. NO MORE
THAN 1 TO 3 INCHES SHOULD FALL IN THIS AREA AND EXPECT NW OH TO
REMAIN MOSTLY DRY. TEMPS SHOULD DIP WELL INTO THE 20S AS COLD AIR
FLOWS INTO THE AREA IN THE NORTHERLY FLOW LATER TONIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
WILL GET RID OF THE ADVISORY AT 10 AM TOMORROW AND THE SOUTHERN
END OF THE WARNING SHORTLY AFTER. EXPECT A BRIEF LULL AFTER THE
SYNOPTIC SNOW PULLS OUT THEN THE DEVELOPMENT OF LAKE EFFECT
ACTIVITY. WILL HAVE A DECENT LAKE HURON FETCH IN THE CYCLONIC
SNOW BUT MID LEVELS REALLY DRY OUT DURING THE DAY. LOCAL MODELS
SHOWING THAT GEAUGA COUNTY COULD GET A FEW INCHES DURING THE DAY.
HAVE BEEFED ACCUMS THAT AREA. ELSEWHERE IN THE SNOWBELT EXPECT
MAINLY SCATTERED SNOW SHOWERS. WINDS WILL PICK UP A LITTLE
TOMORROW AND WITH THE DRIER LAKE EFFECT SNOW SOME BLOWING AND
DRIFTING COULD OCCUR. THINGS SHOULD REALLY DIMINISH DURING THE
EVENING AND WILL LET THE REMAINING WARNING GO AT 10 PM. AREAS WEST
OF A KMNN TO SANDUSKY WILL LIKELY NOT SEE ANY ACCUMULATION
TOMORROW. PLACES LIKE KMFD COULD SEE SOME SNOW SHOWERS WITH
MINIMAL NEW ACCUMS. THE LAKE EFFECT THREAT WILL LINGER INTO
THURSDAY AND THEN ANOTHER WEAK DISTURBANCE WILL PASS TO THE NORTH
AT THE END OF THE PERIOD. THERE COULD BE SOME MORE LIGHT ACCUMS
ACROSS MAINLY THE NORTHERN HALF OF THE AREA LATE THURSDAY INTO
THURSDAY NIGHT. BY FRIDAY NIGHT... EXPECT DRY WEATHER ALL AREAS AS
HIGH PRESSURE BUILDS IN. TEMPS WILL REMAIN BELOW NORMAL DURING THE
PERIOD AND HAVE NOT STRAYED TOO FAR FROM GUIDANCE.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
GENERALLY QUIET WEATHER DURING THE EXTENDED AS A SERIES OF
SHORTWAVES MOVE THROUGH THE QUASI-ZONAL FLOW ALOFT. SKIES WILL BE
MOSTLY CLOUDY AND TEMPERATURES WILL BE RUNNING JUST SLIGHTLY BELOW
NORMAL. MODELS ARE TRENDING TOWARDS A RIDGE STARTING TO BUILD ALOFT
BY TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR THE GULF COAST WILL MOVE TO THE MID-ATLANTIC
OVERNIGHT. PRECIPITATION WILL SPREAD NORTH AHEAD OF THIS SYSTEM WITH
SNOW INCREASING ACROSS NE OHIO/NW PA AS THE MOISTURE INTERACTS WITH
THE COOL AIR IN PLACE. THERE WILL BE A FEW LEADING WAVES OF SNOW
THIS AFTERNOON THAT WILL CAUSE VISIBILITIES TO FLUCTUATE BETWEEN 5
MILES AND 1 MILE IN SNOW...MAINLY AT CAK/YNG...BUT TO A LESSER
EXTENT AT MFD/CLE/ERI. THE MORE STEADY SNOW WILL INCREASE FROM THE
SOUTH BY 21Z WITH VISIBILITIES HOLDING IN THE 3/4-2SM MILE RANGE
THROUGH MOST OF THE EVENING WITH CEILINGS OF 400-800 FEET. BRIEF
SPURTS OF HEAVIER SNOW MAY OCCASIONALLY REDUCE VISIBILITIES TO 1/2
MILE OR LESS THIS EVENING. SNOW WILL START TO TAPER OFF AFTER 06Z AT
ALL SITES BUT ERI MAY REMAIN IN THE SYNOPTIC SNOW LONGER. THE SNOW
WILL TRANSITION TO MORE OF A LAKE EFFECT CHARACTER TOWARDS 12Z WITH
SCT-NUMEROUS SNOW SHOWERS...MAINLY AT CLE/ERI. LITTLE TO NO SNOW
EXPECTED AT TOL/FDY.
WINDS WILL BE LIGHT OUT OF THE SOUTH TODAY...SHIFTING TO NORTHWEST
BETWEEN 22-02Z AND BECOMING BREEZY OVERNIGHT. WINDS WILL INCREASE
DURING THE DAYTIME ON WEDNESDAY TO 15-20 KNOTS WITH GUSTS OF 25-30
KNOTS.
OUTLOOK...NON VFR WEDNESDAY AFTERNOON-THURSDAY IN NE OHIO/NW
PENN...POSSIBLY LINGERING INTO THURSDAY NIGHT NEAR LAKE ERIE. NON-
VFR RETURNING LATE SUNDAY.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS EAST OF CLEVELAND WILL BE ENDING
THIS EVENING WITH WINDS GENERALLY BELOW 15 KNOTS. WINDS WILL VEER TO
NORTHWEST BETWEEN 00-06Z AND INCREASE TO NEAR 30 KNOTS ON THE
WESTERN BASIN BY 12Z...WITH STRONG WINDS SPREADING EAST ACROSS THE
LAKE THROUGH THE DAY. WILL LIMIT SUSTAINED WINDS TO 30 KNOTS BUT
COULD BRIEFLY APPROACH GALE FORCE. HAVE ISSUED SMALL CRAFT
ADVISORIES FOR THE WESTERN NEARSHORE AREAS THROUGH THURSDAY
MORNING...CONTINUING THROUGH THURSDAY AFTERNOON ON THE EAST END.
WINDS AND WAVES DECREASE THURSDAY AS HIGH PRESSURE BUILDS OVER THE
OHIO VALLEY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 10 AM EST WEDNESDAY FOR OHZ011-
012-020-021-031-038-047.
WINTER STORM WARNING UNTIL 10 PM EST WEDNESDAY FOR OHZ013-014-
022-023-089.
WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR OHZ032-033.
PA...WINTER STORM WARNING UNTIL 10 PM EST WEDNESDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Nov 26, 3:47 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EST TUE NOV 26 2013 OHZ011-012-020-021-031-038-047-270900- CUYAHOGA-LAKE-MEDINA-SUMMIT-WAYNE-HOLMES-KNOX- 347 AM EST TUE NOV 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-022-023-032-033-089-PAZ001>003-270900- GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 347 AM EST TUE NOV 26 2013 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>010-017>019-027>030-036-037-270900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW- 347 AM EST TUE NOV 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:25 AM EST | Winter Weather Advisory | CLE | Cuyahoga, Holmes, Knox, Lake, Medina, Summit and 1 more | 33 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.